# SDR DALA2018040402209

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 80,284 hours, 36,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WEB AT OPEN FASTENER HOLE COMMON TO AFT RT TEE ANGLE,  IN THE MAIN WHEEL WELL,  PERFORMED A PERMANENT REPAIR IAW PRI 567031-14, REVISION 0, AND ER/A 567031-14AD, REVISION ORIGINAL.
